Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Using monistat cream for vaginal irritation and discomfort. No change in symptoms. Why?

My doctor recommended me using monistat 3 day cream for vaginal irritation and discomfort. It doesn t burn going to bathroom but all the time I have irritation by vagina and clitoris outside area and is uncomfortable. Do you think I should be using the monistat 3 day cream or something else. I have had this now for about one month and just sent to doctor last week when she did a pap smear . Any advise please?
Asked On : Mon, 4 Mar 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
  User's Response
kreosotum 200
Answered: Mon, 4 Mar 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor